# SDR SWAA2021090706329

- Difficulty date: August 11, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N755SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27871
- Aircraft time: 74,723 hours, 44,099 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 727d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CLIP AT AFT CARGO BAY BS727D+9 RBL7 WL151. ; / [01] EVALUATED CORROSION; FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0; [02] VERIFIED EVALUATED CORROSION; FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0; [03] REMOVED ACB CLIP AT BS727+9; RBL7; WL151 PER SRM 51-40-02-0G-0; [04] FABRICATED NEW CLIP AT AFT CARGO BAY727D+9; RBL7; WL151; LOCATED AND DRILLED IAW DWG 146A7730 SH1 REV B AND SRM 51-40-05; [05] APPLIED CHEMICAL CONVERSION IAW AMM 51-21--41-370-801 AND APPLIED PRIMER IAW AMM 51-21-72-370-804; [06] OK TO INSTALL; [07] VERIFIED STEPS 4; 5 AND STEP 6; [08] VERIFIED CORRECTIVE ACTION STEPS 3-6 OK TO INSTALL; [09] INSTALLED CLIP AT AFT CARGO BAY BS 727D+9; RBL 7; WL151 PER DWG 146A7734 SH 1 REV A AND SRM 51-40-02; [10] VERIFIED STEP 9; [11] VERIFIED CORRECTIVE ACTIONS 9 AND 10.  CLIP INSTALLED; [12] VERIFIED ALL WORK ACCOMPLISHED. CLIP REPLACED.
